# SDR 2023FA0000135

- Difficulty date: February 10, 2023
- Submitted: March 13, 2023
- Operation: General aviation
- Aircraft: N15255
- Make and model: Cessna 172S
- Aircraft serial: 127S10455
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 3140 · Central Computers
- Part: Efis
- Condition: Intermittent
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, ENGINE INDICATORS ON THE MFD HAD DROPPED TO ZERO AND RED X'D. CYCLED CIRCUIT BREAKERS, AND RESTARTED OUR AVIONICS BUSSES, BUT ISSUE PERSISTED. CAME BACK TO KBKX FOR A PRECAUTIONARY LANDING AND UPON TOUCHDOWN THE GUAGES CAME BACK. RAN THROUGH SOME TROUBLESHOOTING ON THE GROUND BUT WAS UNABLE TO RECREATE THE ISSUE. TOOK OFF AFTER ABOUT TEN MINUTES OF TRYING TO RECREATE THE PROBLEM. AIRPLANE GUAGES FLASHED FOR A SPLIT SECOND WITH RED X'S BUT OTHERWISE REMAINED OPERATIONAL WITH NO FURTHER ISSUES FOR REMAINDER OF THE FLIGHT.
